Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: strattera WITHDRAWL? reba

Posted by Viridis on July 30, 2003, at 1:07:10

In reply to strattera WITHDRAWL?, posted by reba on July 29, 2003, at 20:05:36

Strattera is a pretty new drug, and typically evidence of withdrawal from these meds takes a while to filter down and become common knowledge. I just assume that nearly all of them will induce withdrawal after extended use, because they change your brain chemistry (that's the point) and it takes a while for the brain to get accustomed to doing without them.

I have no experience with Strattera withdrawal (I'm still working up on the dose) but the standard way to come off these meds is to gradually reduce the amount you take rather than stopping suddenly.

BTW, I take Strattera together with Adderall and find the combination beneficial. I doubt there would be any harm in reducing Strattera while introducing Adderall, and there's no evidence that I'm aware of that contraindicates taking both at the same time.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Viridis thread:133458
URL: http://www.dr-bob.org/babble/20030728/msgs/246658.html